I have been on Ven for 10 weeks - first week at 37.5mg and 9 weeks at 75mg. I had been doing great on it and then last week for a couple of days I noticed I was almost slipping backwards. It seemed to lift from about mid week but then yesterday, I was flat, anxious, shaking and picking at my food again. I didn't sleep at all last night either (I haven't had insomnia for weeks!) and when I got up this morning, I was anxious, dry heaving and shaking. I rang my GP this morning and we had a chat. She recommended that I increase my dose from the 75mg to 150mg, which is what I am doing. She advised me to take another 75mg which I have done, so I have had my first 150mg today. I am seeing her for my next catch up tomorrow morning at 9.30am. I just wondered what your experiences were, going from 75mg to 150mg? How long does the increase take to kick in roughly and did you have any side effects? Thanks! X
I take 225mg. I don't remember having any real side affects. I only get pretty awful sickness and tingling in my arms if I forget to take it. After trying numerous drugs, I find that venlafaxin suits me. This may mean that I don't experience bad side affects. I think it's a very individual experience.